# SDR CALA2014073001033

- Difficulty date: July 29, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 45,061 hours, 15,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Open
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL LIGHTS INOPERATIVE AT ROW 15, 20 & 21 ABC.  SDR FORM ATTACHED.  PERFORMED TROUBLESHOOTING FOUND FUSE ON POWER SUPPLY M1694 OPEN, REPLACED FUSE & PERFORMED OPERATIONS TEST, FOUND NORMAL IAW WDM 33- 51-11 & AMM 33-51-06.
